# SDR TRBA2009060

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,713 hours, 21,825 cycles
- Engine: Pwc PW127F
- Engine time: 16,543 hours, 19,304 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW PRESS OIL LIGHT ON AFTER 5 MINUTES, FOLLOWED BY CAP WARNING ENG NR 1 LOW PRESSURE INDICATION.  AWAITING AML FOR FURTHER DETAILS.
